Title: A Bipolar Single Valued Neutrosophic Isolated Graphs: Revisited

Issue Number: Vol. 7, No. 3
Year of Publication: Sep - 2017
Page Numbers: 89-94
Authors: Said Broumi, Assia Bakali, Mohamed Talea, Florentin Smarandache, Mohsin Khan
Journal Name: International Journal of New Computer Architectures and their Applications (IJNCAA)
- Hong Kong
DOI:  http://dx.doi.org/10.17781/P002335

Abstract:


In this research paper, the graph of the bipolar single-valued neutrosophic set model (BSVNS) is proposed. The graphs of single valued neutrosophic set models is generalized by this graph. For the BSVNS model, several results have been proved on complete and isolated graphs. Adding, an important and suitable condition for the graphs of the BSVNS model to become an isolated graph of the BSVNS model has been demonstrated